# SDR DALA2021020300640

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 75,138 hours, 9,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EPSU (11WL) INOP UNIT FAULT LIGHT ON. CORRECTIVE ACTION: R/R EPSU IAW A330 AMM 33-51. OPS NML. (7683928)
